# SDR 99FDEA00349

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Inop
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYS A HYD LOSS.  DURING GEAR RETRACTION SYS A HYD QTY AND PRESS WENT TO ZERO.  REPLACED BOTH CASE DRAIN FILTERS, LEAK CK GOOD ON GROUND RUN, SERVICE HYD TO FULL.  REMOVED AND REPLACED LT MAIN GEAR DOOR ACTUATOR, REF EO 7-3230-7-4323 IAW MM 32-32-0181-4.  LEAK CK AND OPS CK GOOD.
